RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 10, Pages 1343–1354 (Mi de10922)  

This article is cited in 5 scientific papers (total in 5 papers)

Partial Differential Equations

Unique Solvability of Nonlocal Boundary Value Problems for Systems of Hyperbolic Equations

A. T. Asanova, D. S. Dzhumabaev

Institute of Mathematics, Ministry of Education and Science of the Republic of Kazakhstan, Almaty

Full text: PDF file (1321 kB)

English version:
Differential Equations, 2003, 39:10, 1414–1427

Bibliographic databases:

UDC: 517.956.3
Received: 10.06.2003

Citation: A. T. Asanova, D. S. Dzhumabaev, “Unique Solvability of Nonlocal Boundary Value Problems for Systems of Hyperbolic Equations”, Differ. Uravn., 39:10 (2003), 1343–1354; Differ. Equ., 39:10 (2003), 1414–1427

Citation in format AMSBIB
\Bibitem{AssDzh03}
\by A.~T.~Asanova, D.~S.~Dzhumabaev
\paper Unique Solvability of Nonlocal Boundary Value Problems for Systems of Hyperbolic Equations
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 10
\pages 1343--1354
\mathnet{http://mi.mathnet.ru/de10922}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1955032}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 10
\pages 1414--1427
\crossref{https://doi.org/10.1023/B:DIEQ.0000017915.18858.d4}


Linking options:
  • http://mi.mathnet.ru/eng/de10922
  • http://mi.mathnet.ru/eng/de/v39/i10/p1343

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. T. Assanova, A. E. Imanchiev, “On conditions of the solvability of nonlocal multi-point boundary value problems for quasi-linear systems of hyperbolic equations”, Eurasian Math. J., 6:4 (2015), 19–28  mathnet
    2. A. T. Asanova, “Criteria of unique solvability of nonlocal boundary-value problem for systems of hyperbolic equations with mixed derivatives”, Russian Math. (Iz. VUZ), 60:5 (2016), 1–17  mathnet  crossref  isi
    3. A. T. Asanova, “Periodic Solutions in the Plane of Systems of Second-Order Hyperbolic Equations”, Math. Notes, 101:1 (2017), 39–47  mathnet  crossref  crossref  mathscinet  isi  elib
    4. A. T. Assanova, “Nonlocal problem with integral conditions for a system of hyperbolic equations in characteristic rectangle”, Russian Math. (Iz. VUZ), 61:5 (2017), 7–20  mathnet  crossref  isi
    5. A. T. Assanova, A. P. Sabalakhova, “On the unique solvability of nonlocal problems with integral conditions for a hybrid system of partial differential equations”, Eurasian Math. J., 9:3 (2018), 14–24  mathnet  crossref
  • Number of views:
    This page:93
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020